# SDR SWAA2024112561682

- Difficulty date: November 20, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N8633A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36905
- Aircraft time: 35,120 hours, 17,026 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR INTERIOR ASSIST HANDLE BROKEN.<[01] REMOVED AND REPLACED AFT GALLEY DOOR INTERIOR ASSIST HANDLE REF AMM 52-13-00.
